# SDR C8GA20080093

- Difficulty date: November 17, 2008
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69459471
- Condition: Corroded
- Location: Bs 307
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE AFT I BEAM SUPPORT SHACKLE FITTING HAS EXFOLIATING CORROSION AT BS 307-0.  REMOVED FITTINGS AND FABRICATED 2 NEW FITTINGS.  INSTALLED NEW FITTINGS IAW DWG NR 69-45947-1-1 AND 51-30-1.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
